# SDR SIMA20160409001

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 39,788 hours, 35,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE OVERHEAD EMER LIGHT INOPERATIVE.  R & R MAIN DOOR OVERHEAD EMER LIGHT BULB IAW AMM 33-50-06-000-801-A & 33-50-06-400-801.  OPERATIONS CHECKED GOOD.
